# SDR CA081117004

- Difficulty date: November 14, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 13,993 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bearing Race
- Part number: ASNA013735E2
- Condition: Cracked
- Location: Inner R Ace
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A 12 YEAR INSP WAS BEING CARRIED OUT ON THE HELICOPTER.  2 CRACKS WERE FOUND ON THE INNER RACE OF A BALL BEARING ASSY. THE CRACKS ORIGNALLY STARTED FROM THE RIVET HOLES. THE BEARING ASSY/SUPPORT ATTACH THE INNER RACE OF BEARING BY 4 RIVETS TO THE PILOT`S CYCLIC FOR AND AFT TORQUE TUBE LOCATED UNDER THE CABIN FLOOR. THIS IS THE SECOND 12 YEAR INSPECTION FOR THIS HELICOPTER.
